You are here

MOORE-PENROSE RINGS AS ELEMENTAL ANNIHILATOR RINGS

TitleMOORE-PENROSE RINGS AS ELEMENTAL ANNIHILATOR RINGS
Publication TypeJournal Article
Year of Publication2016
AuthorsBattle, G
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume10
Issue2
Start Page181
Pagination4
Date Published11/2016
Type of Articlescientific: mathematics
ISSN1314-0744
Keywordsannihilator, completely primary ideal, Jacobson radical, semisimple, Wedderburn
Abstract
This paper investigates the elemental annihilator ring (e.a.r) structure of Moore-Penrose One (MP1) rings and Moore-Penrose Two (MP2) rings. For clarity, R is MP1 (or Von Neumann regular) if, whenever a ∈ R, a 6= 0, then there exists x ∈ R, x 6= 0 such that axa = a. Likewise, R is MP2 if, whenever a ∈ R, a 6= 0, then there exists x ∈ R, x 6= 0 such that xax = x.
URLhttp://www.e.ijpam.eu/contents/articles/201601002009.pdf
DOI10.12732/iejpam.v10i2.9
Short TitleMOORE-PENROSE RINGS AS...
Alternate JournalIeJPAM
Refereed DesignationRefereed